Propecia Side Effects And Recovery: Post Your Experience | HairLossTalk Forums

Propecia Side Effects And Recovery: Post Your Experience

Discussion in 'Dealing with Side Effects' started by ZenHead, Dec 22, 2017.

  1. ZenHead

    ZenHead Established Member My Regimen

    Joined:
    Oct 25, 2017
    Messages:
    134
    Likes Received:
    117
    Dislikes Received:
    4
    My Regimen:
    My Regimen
    My Regimen
    I've tried propecia twice, and got side effects both times. The first trial I took it for 3 months, developed side effects (only sexual sides) at the 2 month mark, cut down the dosage to every other day, still had sides so I dropped it. I recovered completely in 6 days. I waited 2 months and then decided to try again. This time I took .25 every other day. Sides developed again at the same 2 month mark... tried pushing through for another month, reducing my dosage even lower but nothing worked. I have now been off propecia completely for 2 months, and my side effects are still present. mainly lower libido and weaker erections... SO my question is this: for those of you who stopped propecia due to side effects, how long did it take for you to recover completely? Let me know your experience!
     
  2. Alphalete

    Alphalete Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    219
    Likes Received:
    81
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    What sides did you exactly experience?
     
  3. ZenHead

    ZenHead Established Member My Regimen

    Joined:
    Oct 25, 2017
    Messages:
    134
    Likes Received:
    117
    Dislikes Received:
    4
    My Regimen:
    My Regimen
    My Regimen
    Mainly much lower libido and weaker erections.
     
  4. Laki

    Laki New Member My Regimen

    Joined:
    Dec 24, 2017
    Messages:
    9
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Dude..People are fighting the side effects for years..You have to be patient with this. Some recovered in months and some in years. I am undergoing side effects myself. Zinc Gluconate has started to help me . Maybe you can try that.
     
  5. ZenHead

    ZenHead Established Member My Regimen

    Joined:
    Oct 25, 2017
    Messages:
    134
    Likes Received:
    117
    Dislikes Received:
    4
    My Regimen:
    My Regimen
    My Regimen
    I know. Most people recover in a few weeks. Just asking for personal experiences that’s all.
     

Share This Page